# SDR MEX2002045

- Difficulty date: February 20, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N491SH
- Make and model: Doug DC-9-82
- Aircraft serial: 49150
- System (JASC): 2437 · DC Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT 180 - MLM-HMO - DURING TAXI, CAPTAIN INFORMED THAT DC BUS OFF LIGHT IS ON.  RESET THE CIRCUIT BREAKER, LIGHT WAS NOT OFF.  AIRCRAFT RETURNED TO PLATFORM.  BOTH BATTERIES WERE DISCONNECTED AND CONNECTED, RESET THE RELAYS R2-21 AND R2-326, TEST OK, IAW MM 24-30-03.  (M)
